# SDR SWIA200110408

- Difficulty date: November 30, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 16,407 hours, 22,270 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Comparator
- Part number: 6226190204
- Part serial: 608
- Condition: Failed
- Location: Cockpit
- Part time: 125 hours, 112 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: I
- Precautionary procedure: C

## Discrepancy

UPON APPLICATION OF TAKEOFF POWER CAPTAIN'S SIDE ATTITUDE INDICATOR BECAME INOPERATIVE SHOWING NO HORIZON INFORMATION AND DISPLAYING ATT FLAG.  REPLACED CAPTAIN'S AHC-85.  OPS CHECK GOOD IAW EMB120 MM 34-25-00.
